# SDR GAIA0706OP

- Difficulty date: May 26, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- Engine: Pwa JT8D7B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Gound Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LANDING GEAR LEVER WOULD NOT GO PAST THE OFF POSITION FOR GEAR UP.  THE CREW LEFT THE GEAR HANDLE IN THE DODWN POSITION AND RETURNED TO DEPARTURE.  AN UNEVENTFUL LANDING WAS MADE.  THE GEAR HANDLE LOCK SOLENOID AND THE GEAR GROUND MODE PROXIMITY SENSORS WERE REPLACED.  REPAIRED BROKEN WIRES IN SPLICES TO BOTH AIR GROUND SENSORS.  ACCOMPLISHED TEST IN GROUND AND AIR MODES.  OPS CHECKED GOOD.  AC WAS RETURNED TO SERVICE.  (K)
